Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Unprotected sex, nausea, brown discharge, taken acidity medication. Pregnancy or medicine side effects?

Hi I was wondering are there any early signs of pregnancy 2 weeks or below? I had unprotected sex just after I finished my period but my boy friend pulled it out before climax. Lately I ve been feeling nauseous and had a little bit of brownish discharge . I have just stared taking new medication to reduce acid in my stomach and was wondering if these are side affects from my tablets or possible pregnancy :s
Asked On : Mon, 9 Jul 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
At two weeks after an unprotected intercourse, you can get your serum beta HCG levels evaluated under the guidance of your gynecologist. A rising titer on a serial test will confirm about pregnancy.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 19 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor